Discussion Board


Question:

Does Cortisone Shot Reduce Skin Temperature?

I have bursitis of one hip for which I got a cortisone shot and am currently receiving physical therapy. My pain is improving. However my butt is always ice cold! Any connection?
  • Posted By:
  • 'Marilyn ' on
  • 02/03/2015
  • 926
  • 1 Answer

Answered By:

Bursitis of hip joint is an inflammatory disease of the bursa. Bursa is a thin sac filed with Jelly like lubricant substance. Inflammation of the sac is known as bursitis. Inflammation increases temperature of surrounding tissue and skin over the bursa. Cortisone injection helps to reduce the inflammation and the temperature over the inflamed bursa becomes normal skin temperature like surrounding skin. It is possible you used to feel warm skin over bursa when it was inflamed. Since inflammation is reduced after cortisone injection and physical therapy skin feels less warm than prior to treatment. It impossible for the cold skin temperature to be related to bursitis.

Does Cortisone Shot Reduce Skin Temperature

For more detailed on information about Hip Bursitis click the following links

Popular Video

Symptom Checker

Hair Care

Irritable Bowel Syndrome

Weight Loss

Acne Health

Slideshow:  Home Remedies, Exercises, Diet and Nutrition

Find Pain Physician

Subscribe to Free ePainAssist Newsletters

By clicking Submit, I agree to the ePainAssist Terms & Conditions & Privacy Policy and understand that I may opt out of ePainAssist subscriptions at any time.

Save

  Note: Information provided is not a substitute for physician, hospital or any form of medical care. Examination and Investigation is necessary for correct diagnosis.

Copyright © 2017 ePainAssist, All rights reserved.

DMCA.com Protection Status